MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erythema (1840)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "subject: (b)(6) - infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).(b)(6) 2021: worsening redness around incision.Delayed wound healing.No evidence of deep infection, hold motion, continue soap and water wash, bactrim antibiotic prescribed.(b)(6) 2021: worsening.Small area of wound dehiscence with mild exudate mild erythema.No purulent drainage, no signs of deep infection.Continue wet-to-dry dressings over small area of wound dehiscence.(b)(6) 2021: no change.Wound debrided in office.Hold motion for another week.(b)(6) 2021: improving.Wound appears less irritated, continue wet-to-dry dressings, referral to wound care.(b)(6) 2021: improving.Granulation tissue bed looks exceptional.Wound appears to be responding excellent.Bactrim to be cautious.(b)(6) 2021: improving.Incision healing.Mild wound dehiscence.Much improved.Continuw with wound care.(b)(6) 2021: improving.Incision healing well.Much improved.(b)(6) 2021: resolved.Incision healed.No drainage.No signs of infection.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
As reported: "subject: (b)(6) - infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).(b)(6) 2021: worsening redness around incision.Delayed wound healing.No evidence of deep infection, hold motion, continue soap and water wash, bactrim antibiotic prescribed.(b)(6) 2021: worsening.Small area of wound dehiscence with mild exudate mild erythema.No purulent drainage, no signs of deep infection.Continue wet-to-dry dressings over small area of wound dehiscence.(b)(6) 2021: no change.Wound debrided in office.Hold motion for another week.(b)(6) 2021: improving.Wound appears less irritated, continue wet-to-dry dressings, referral to wound care.(b)(6) 2021: improving.Granulation tissue bed looks exceptional.Wound appears to be responding excellent.Bactrim to be cautious.(b)(6) 2021: improving.Incision healing.Mild wound dehiscence.Much improved.Continue with wound care.(b)(6) 2021: improving.Incision healing well.Much improved.(b)(6) 2021: resolved.Incision healed.No drainage.No signs of infection.".

Brand Name
INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21468385
Report Number3010667733-2025-00202
Device Sequence Number3391333
Product Code HSN
UDI-Device Identifier00889797069687
UDI-Public00889797069687
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680013
Device Lot Number1690622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient Weight65 KG